Jump to content
Software Update Finished, feedback welcome Read more... ×
CrazyBoards.org

Ethansmom

Member
  • Content Count

    135
  • Joined

  • Last visited

About Ethansmom

  • Rank
    Member

Profile Information

  • Gender
    female

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I take 187.5 and just bumped up. I’m going to reduce my dose tomorrow. I hate feeling pissed off and irritatable for no reason. I hope i don’t feel any withdraw since it’s only been 9 days?
  2. I just bumped up from 187.5 to 225 a week ago and am getting heart flutters everyday; I’m irritable and super hungry. The heart flutters freak me out. I think I’m going back down to 187.5. Anyone else have this issue?
  3. Thanks guys! I heard back from my doctor. She said i could take half or one 25MG tablet. I took 12.5MG and knocked out for 10 hours. It was the BEST sleep ever. I don't think the effexor is working as it should. I see to be more anxious on the higher dose. It's only been a week, so I will give it some time. I also take 2MG of klonopin daily. I really need something that works for anxiety.
  4. I'm not sure where to post this but just wondering what you guys think about this combination. I suffer from extreme anxiety, panic attacks, depression, and right now lack of sleep. The doctor prescribed Temazapam for sleep instead of klonopin and i was awake the ENTIRE night. My eyes felt tired, however my brain would not shut off and i couldn't fall asleep. Last time we tried adding seroquel to Lexepro and the seroquel made me sleep! I will literally knock out at 12.5MG. I still have it at home and am wondering if it's safe to take with Effexor. I'm desperate for sleep, and have left a message with my doctor, but who knows when she'll get back to me. Any thoughts? Even if i could take it for a night or two. Does anyone take this combination? I just upped my effexor does to 225 6 days ago, so that could be the reason for insominia.
  5. The surgery will either be later this month or early January. I won’t take Xanax or klonopin if the doc says no. I just have really bad anticipatory anxiety, and I’m not sure how to handle it. I just upped my Effexor dose two days ago and I’m super woozy , but highly anxious. I hope it settles soon
  6. I asked my doctor and she said not to take meds before the procedure unless it was thyroid medicine. When the office called me, I told them I take meds everyday and that I will have a panic attack if I don’t take a Xanax before hand. She told me that she would check with the anesthesiologist
  7. I have a problem. I have to have a procedure done (out patient) that involves twilight sedation. 1.) I've never had that before 2.) i take effexor and Klonopin daily so that i don't panic. 3) if my surgery is scheduled in the afternoon, would i be allowed to take a xanax to tie me over before I arrive for surgery. I have sever panic attacks and the thought of have surgery is going to give me a panic attack. Have any of you been allowed to take a chill pill before surgery???
  8. @Juniper29 that's exactly what i need. I tried it at 100MG but started to feel shaky and that freaked me out. I wonder if that side effect would have gone away?
  9. ok, Thank you both! @Juniper29 How does it help your anxiety? Does it slow down your anxious thoughts? Just curious. Thank you! I'm feeling very anxious this week. I'm about to start my period and i feel like i can't breathe and want to jump out of my skin. Klonopin is barely touching the anxiety. I also had an ultrasound for some female problems i'm having so my mind is running wild. I just feel like the effexor is not enough. I may have to increase the dose this week.
  10. I'm currently taking 187.5mg of Effexor and 2MG of Klonopin daily. I've had a major set back and some recent medical issues that have put me in a spiral. The doctor said I can raise the Effexor to 225MG, which is the dose that most people need for anxiety. I suffer from anxiety and panic attacks. Has anyone added Gabapentin to the mix? I've heard this can help you get off a benzo and help calm the mind. I tried a low dose of 100MG with lexepro a year or two ago and I felt high for a day or two and then I started to shake, which gave me anxiety. I gave up after a week. IS this something I should talk to my doctor about trying again? I'd love to get off the klonopin, but need to stabilize on the right meds. I'm sick of living a life of anxiety and panic. I should add that I do go to counseling every other week. I try to exercise daily and try to meditate, which does help sometimes. What are your thoughts on Gabapentin?
  11. I bumped from 150 to 187.5 a few weeks ago. I believe it has been about 5 weeks now on the increased dose. When I first saw her a few weeks ago I told her that I felt good, but was worried about my periods being so heavy with this new medication and that I'm a bit anemic so have to take iron pills. I was also worried that my resting heart rate was higher. We both decided to stay at this dose for about 6 weeks and that we would schedule an appointment for early December to see how things are going. For the past week or so, I've been feeling tired, irritable and anxious-- it's more like my brain is in overdrive and I just don't feel calm. I know medication is not supposed to cure everything, but does this mean I need to go up to 225? my doc said most people with anxiety need a high dose. Will it help my thoughts slow down. I'm sick of having to take Klonopin twice a day and would really like to get off of that. It's been two years on that med, which trying other meds. I also have a doctors appointment on Thursday to discuss my heavy periods, so I've been worrying about that. I'm wondering if that's what's causing the increase of anxiety? Any thoughts or words of wisdom? Thanks friends!
  12. Yes I have a gyne annual appointment in two weeks . Right now my period is just spotting old brown blood. I just hope it goes back to normal. Anyone else have this issue. My psychiatrist said antidepressants can alter your menstruated cycle and it’s benign. I just want it to stop already.
  13. I’m worried . I am on Effexor and my periods have been ridiculously heavy and long. Has this happened to anyone before??! I’m now worried it’s being caused by ovarian cancer or something. It did start when taking Effexor . Please help
  14. I’m worried . I am on Effexor and my periods have been ridiculously heavy and long. Has this happened to anyone before??! I’m now worried it’s being caused by ovarian cancer or something. It did start when taking Effexor . Please help
  15. @brianOCD Thank you! It seems like the acid reflux is going away. It comes and goes, so I'm okay with that for now. I'm feeling very anxious today. It's day 9 of my increase and I haven't been sleeping well for the past couple of days. My resting heart rate is in the 90's. I know that Effexor can do that. Will it go back down when I get used to the higher dose? I'm a little worried. I also have OCD, so am always checking my heart rate!
×